Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

AdamDanger

ACE Inhibitor

Recommended Posts

foxl

I am on Ramipril. I coughed, ONE TIME, the first week I was on it. And had occasional postural hypos. No biggie!

 

My husband could not tolerate the cough, though.

Share this post


Link to post
Share on other sites
inkvisitor

I was on Lisinopril (10mg) for less than a month before I took myself off of it - I didn't get the notorious cough but I would have some dizziness and pounding chest occasionally from low blood pressure.

Share this post


Link to post
Share on other sites
AdamDanger

Lisinopril is what he is suggesting I take. My microalbum was 10 a couple of weeks ago, which is up from 5 a year ago. So it is more preventative than anything. Just trying to weigh it out and see if it is worth it.

Share this post


Link to post
Share on other sites
princesslinda

I take Enalapril for BP. I was given this before diagnosis, doc said not only would it help my BP, it would also protect my kidneys since I had such a strong family hx of T2.

 

Ace-inhibitors can cause a chronic cough, but i've had no problems with them.

Share this post


Link to post
Share on other sites
muttduck

I'm on lisinopril, 10mg 1x - mainly to protect kidneys, since I have a history of stones, and my ketones were high when diagnosed.

 

No major side effects from it that I see - other than occasional dizziness when I stand too quick, or the chest pounding. But I just noticed those after starting Victoza this week, so I can't say which is causing them.

Share this post


Link to post
Share on other sites
Cora

I was on Lisinopril for years. It had no side effects for me. Before that for a short period I was on Enalapril (Vasotec) and it didn't do well with me at all. It made my potassium go up tremendously. Before that (starting around 1989) I was on captopril (one of the earliest ACEs). I had no side effects from that either. It didn't lower my bp enough to affect me at all but I was always on a small dose.

 

Cora

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.